# SDR DALA2025081906196

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 77,037 hours, 25,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND RH AFT EMERGENCY DOOR EXIT SIGN AND AISLE LIGHTS FOR ROWS 39 + 40 DEF OUT.   R/R BATTERY PACK M11082 PER B757 AMM 33-51. OPS CHECK GOOD. (7321335)
